# SDR DALA2024071507139

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 32,285 hours, 4,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 EMERGENCY LIGHT HOUSING SEAT 33B BROKEN. CORRECTIVE ACTION: R/R EMERGENCY LIGHT HOUSING PER A330-300 CMM 25-21-56. OK FOR SERVICE. (6031272)
